Hello! I'm 60 years old and in good health .. suddenly last summer, i begin having problems with my skin .. at first the skin hurt on my back and stomach .. now it's on my left thigh and knee. My once moist skin is becoming dry all over and changing from soft to rough in spots. I lost tremendous weight last summer. A few years ago, I was diagnosed as a type 2 diabetic. I took medication one year; but i don't take medication now. I don't always eat right; and get very little exercise. My toes on my feet are becoming numb and tingly. It's hard to wear my clothes. I can't stand anything to touch my skin on my left thigh and knee where it hurts.. I take advil and tylenol to relieve the pain. I've recently been to a dermatologist and a medical practitioner; neither could tell me anything .. but use sarno and take advil. I have very good health insurance .. but, no assurance of getting rid of this condition .. whatever it is .. someone please give advice. Thanks for your help!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?